Boundedness of the fluctuation of mean sequences in the ergodic Birkhoff–Khinchin theorem
Doklady Akademii Nauk, Tome 315 (1990) no. 3, pp. 530-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_315_3_a2,
author = {A. G. Kachurovskii},
title = {Boundedness of the fluctuation of mean sequences in the ergodic {Birkhoff{\textendash}Khinchin} theorem},
journal = {Doklady Akademii Nauk},
pages = {530--532},
year = {1990},
volume = {315},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_315_3_a2/}
}
A. G. Kachurovskii. Boundedness of the fluctuation of mean sequences in the ergodic Birkhoff–Khinchin theorem. Doklady Akademii Nauk, Tome 315 (1990) no. 3, pp. 530-532. http://geodesic.mathdoc.fr/item/DAN_1990_315_3_a2/